# SDR AMTA200800242

- Difficulty date: March 27, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N701TZ
- Make and model: Doug DC-10-30
- Aircraft serial: 46583
- Engine: Ge CF650C
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE EGRESS LIGHT AT 12JH INOPERATIVE.  REPINNED SEAT 12 JH AISLE FLOOR PATH MARKING LIGHT CONNECTOR (SOCKET SIDE) IAW SWP`S IN WDM CH 20, LIGHT CHECKS GOOD AT THIS TIME.  (K)
